Alert archive / Mississippi / Wind Advisories in 2018
Wind Advisory 1, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Feb 23, 2018, 3:18 PM CST for 6 parishes in Louisiana; 7 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Feb 24, 2018, 12:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2018, 3:18 PM CST (21:18 UTC)
- In effect from
- Feb 24, 2018, 12:00 PM CST
- Expired
- Feb 24, 2018, 7:26 PM CST
- In force
- 7 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965 WWUS74 KJAN 232118 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 318 PM CST Fri Feb 23 2018 ...GUSTY WINDS EXPECTED ACROSS THE DELTA SATURDAY AFTERNOON AND EVENING... .These gusty southerly winds will occur ahead of the expected severe weather. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041- 240530- /O.NEW.KJAN.WI.Y.0001.180224T1800Z-180225T0600Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington- Humphreys-Issaquena-Sharkey- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Cleveland, Indianola, Ruleville, Greenwood, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, and Anguilla 318 PM CST Fri Feb 23 2018 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... The National Weather Service in Jackson has issued a Wind Advisory, which is in effect from noon Saturday to midnight CST Saturday night. * TIMING...Noon Saturday to midnight Saturday night * WINDS...25-30mph with gusts up to 45mph * IMPACTS...These winds may bring down small tree limbs and result in hazardous travel for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$
4 follow-up statements
417 WWUS74 KJAN 240344 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 944 PM CST Fri Feb 23 2018 ...GUSTY WINDS EXPECTED ACROSS THE DELTA SATURDAY AFTERNOON AND EVENING... .These gusty southerly winds will occur ahead of the expected severe weather. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041- 241145- /O.CON.KJAN.WI.Y.0001.180224T1800Z-180225T0600Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington- Humphreys-Issaquena-Sharkey- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Cleveland, Indianola, Ruleville, Greenwood, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, and Anguilla 944 PM CST Fri Feb 23 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * TIMING...Noon Saturday to midnight Saturday night * WINDS...25-30mph with gusts up to 45mph * IMPACTS...These winds may bring down small tree limbs and result in hazardous travel for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$
271 WWUS74 KJAN 241027 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 427 AM CST Sat Feb 24 2018 ...STRONG WIND GUSTS EXPECTED ACROSS THE DELTA SATURDAY AFTERNOON AND EVENING... .Southerly winds will increase ahead of a cold front approaching the ArkLaMiss Delta Saturday afternoon and evening. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041- 241830- /O.CON.KJAN.WI.Y.0001.180224T1800Z-180225T0600Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington- Humphreys-Issaquena-Sharkey- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Cleveland, Indianola, Ruleville, Greenwood, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, and Anguilla 427 AM CST Sat Feb 24 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * TIMING...Noon Saturday to midnight Saturday night * WINDS...25-30mph with gusts up to 45mph * IMPACTS...These winds may bring down small tree limbs and result in hazardous travel for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds will make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$
554 WWUS74 KJAN 241752 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson MS 1152 AM CST Sat Feb 24 2018 ...STRONG WIND GUSTS EXPECTED ACROSS THE DELTA THIS AFTERNOON AND EVENING... .Southerly winds will increase ahead of a cold front approaching the ArkLaMiss Delta this afternoon and evening. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041- 250200- /O.CON.KJAN.WI.Y.0001.180224T1800Z-180225T0600Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington- Humphreys-Issaquena-Sharkey- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Cleveland, Indianola, Ruleville, Greenwood, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, and Anguilla 1152 AM CST Sat Feb 24 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...Noon today to midnight tonight * WINDS...25-30mph with gusts up to 45mph * IMPACTS...These winds may bring down small tree limbs and result in hazardous travel for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds will make driving difficult, especially for high profile vehicles. Use extra caution when driving. Wind gusts of 30 to 40 mph occasionally bring down large limbs and rotted trees causing serious injury and property damage. Exercise caution when outdoors during these conditions. && $$
845 WWUS74 KJAN 250126 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 726 PM CST Sat Feb 24 2018 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041- 250230- /O.CAN.KJAN.WI.Y.0001.000000T0000Z-180225T0600Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington- Humphreys-Issaquena-Sharkey- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Cleveland, Indianola, Ruleville, Greenwood, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, and Anguilla 726 PM CST Sat Feb 24 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Jackson has cancelled the Wind Advisory. Southerly winds have diminished a good deal and are no longer meeting wind advisory criteria. A cold front with showers and thunderstorms containing some wind gust potential will persist this evening but any strong winds over 30 mph through the rest of the night will be convective in nature. $$ BB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 23, 12:04 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Feb 23, 12:04 PM CST, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1204 PM CST Fri Feb 23 2018 ...SEVERE WEATHER EXPECTED ACROSS PORTIONS OF THE AREA SATURDAY NIGHT INTO EARLY SUNDAY MORNING... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: An expansive area of showers with embedded thunderstorms will continue to move north through the CWA this afternoon into this evening. Showers will begin impacting HBG/JAN/HKS within the next few hours with MEI and eventually GLH/GWO/GTR through the afternoon into tonight. Expect MVFR ceilings with brief visibility reductions with any of this activity. Ceilings will lower to IFR across much of the area tonight with visibility reductions possible at HBG. A few showers could linger overnight, but the bulk of the rainfall will move out tonight. Winds will remain out of the south/southeast through the forecast period and will increase tomorrow morning, especially at GLH/GWO with gusts up to 20kts possible and increasing through tomorrow afternoon. /TW/ && .DISCUSSION... The ArkLaMiss region remains entrenched beneath southwesterly flow aloft as a stout shortwave trough digs across the Desert Southwest and a subtropical ridge remains centered just off the southeast coast. The best moisture quality is located over the southern and western portions of the area this morning with a relative min in PWATs over east central Mississippi. However, a PWAT max located over Lake Pontchartrain will advect in to southern Mississippi along with positive ThetaE advection. There is already an area of ongoing convection associated with this moisture max and latest hi-res guidance is in agreement that this activity will spread north through the afternoon across much of the area. While the thermodynamic environment is supportive of severe weather, the shear profiles are weak and marginal. Nonetheless, a few strong and perhaps an isolated severe thunderstorm will be possible this afternoon. Additionally, these storms will be capable of producing locally heavy rainfall so isolated flash flooding concerns cannot be ruled out, especially along and northwest of the Natchez Trace corridor and in the Delta where the heaviest rain has fallen over the last few days. Will continue to highlight this potential with the ongoing flooding threat in the HWO/graphics. Made a few tweaks to PoPs and max temps, but otherwise the ongoing forecast is still on track. /TW/ Prior discussion below: Today and tonight...No real changes to the forecast. The boundary remains just to the west of the CWA, where rain and a few thunderstorms were training over the same areas. For now, it still looks like the best flooding risk will remain over the Delta region, where a few streams were out of their banks and standing water remains on roadways. The models seemed to be a few hours showers with the development of convection this afternoon. Thinking showers will be isolated at best through early afternoon and become more scattered in nature as the wave gets closer. The best rain chances seem to be tonight. The models keep the boundary west of the region, but agree a wave will move out of the gulf, bringing rain and a few thunderstorms. With rain so close to counties in the west that have standing water, left elevated risk for flash flooding in the hwo. The grounds are saturated across the entire area with lots of poor drainage area, so also kept the limited flooding in for the rest of the area generally north of 20. It looks like the heavier rain won't move in before Saturday. Stuck with guidance for temps, above normal values in the lower mid 80s should hold on through today, near record breaking again. Saturday through Thursday night...Looks like a very active and wet extended period in store for the ArkLaMiss. The strong ridge that has been over the area will finally begin to break down on Saturday as a strong short wave approaches the area. The big factor on Saturday afternoon and evening will be the gusty southerly winds. The strongest winds will be over the delta, where winds may approach wind advisory criteria, with gusts to 40 mph possible. Isolated to scattered showers and storms will be possible Saturday afternoon and evening, but expect the bulk of the activity to occur Saturday evening through early Sunday morning, as the short wave and associated cold front move across the area. Expect a fast moving QLCS to move across the area during this period, and with strong pressure falls, 50-55kts of deep layer shear and good instability, some of the storms will be strong to severe. The main risk for severe looks like it will generally be along and north of the I-20 corridor, but there will be an enhanced risk for portions of the delta. Will continue to highlight these areas in the HWO, and also upgrade portions of the delta to an enhanced risk. The boundary gets hung up over the area on Sunday, with another short wave and associated surface low moving over the area Sunday afternoon into Sunday night. There are significant differences between the GFS/ECMWF on rainfall amounts and how far north the precipitation develops across the area during this period. The ECMWF is much further north and heavier, with around 1.0 to 1.5 inches of rain Sunday and Sunday night, while the gfs is much lighter and further south. The Canadian model is also towards the lighter side. WPC guidance leans towards the heavier ECMWF, so will go with this guidance for now. Due to the potential of more rain Saturday night and Sunday, will continue to advertise a limited threat for Flooding in the graphicast and HWO through the weekend. We will finally get a break on Monday as cool high pressure builds across the area, with high temperatures climbing to around 70 degrees. Overnight lows will fall into the 40s for much of the area by Tuesday morning. Surface high pressure will continue to prevail Monday night into Tuesday, but moisture will begin to increase once again on Tuesday as the surface flow becomes more southerly. Another round of showers and thunderstorms will move across the area Tuesday afternoon through early Wednesday as another short wave moves across the area. The active weather pattern will continue on Thursday as another stronger short wave and associated cold front brings one more round of storms. /15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 81 66 82 56 / 65 58 45 88 Meridian 82 65 81 61 / 39 46 46 72 Vicksburg 81 66 84 54 / 71 48 46 75 Hattiesburg 81 66 83 65 / 59 46 37 55 Natchez 79 67 83 58 / 83 50 45 85 Greenville 76 65 80 51 / 60 75 67 92 Greenwood 80 66 81 53 / 54 72 64 79 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/07/15
Hazardous weather outlook, Feb 23, 5:13 AM CST, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 513 AM CST Fri Feb 23 2018 ARZ074-075-LAZ007>009-MSZ018-019-025>027-034-035-241115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys- 513 AM CST Fri Feb 23 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight An elevated threat for flash flooding exists for the Delta region today and tonight due to periods of heavy rainfall falling on soaked ground. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday An elevated threat for flash flooding will continue over the Delta through Monday morning, due to periods of heavy rainfall falling on soaked ground. (www.weather.gov/images/jan/graphicast/image2.png) Sustained winds of 20 to 25 mph with wind gusts of 30 to 40 mph are expected for extreme southeast Arkansas, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, central Mississippi, northeast Louisiana, and all of north central Mississippi Saturday through Saturday night. (www.weather.gov/images/jan/graphicast/image4.png) There is an enhanced risk for severe thunderstorms capable of producing damaging wind gusts, quarter sized hail and tornadoes for portions of the delta Saturday night into early Sunday morning. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ015-016-MSZ028>033-036>052-241115- Richland-Madison LA-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale- 513 AM CST Fri Feb 23 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Locally heavy rainfall will be possible for portions of the outlook area where a limited threat for flash flooding exists, primarily for areas along and north of the I-20 corridor. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Locally heavy rainfall will continue to be possible through Monday morning, for portions of the outlook area where a limited threat for flash flooding exists, primarily for areas along and north of the I-20 corridor. (www.weather.gov/images/jan/graphicast/image2.png) Sustained winds of 20 to 25 mph with wind gusts of 30 to 40 mph are expected for extreme southeast Arkansas, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, central Mississippi, northeast Louisiana, and all of north central Mississippi Saturday through Saturday night. (www.weather.gov/images/jan/graphicast/image4.png) A slight risk for severe thunderstorms capable of producing damaging wind gusts and a few tornadoes exists, generally along and north of the Interstate 20 corridor for mainly Saturday night into early Sunday morning. A marginal risk for a few severe storms capable of producing damaging wind gusts exists generally south of Interstate 20 for the same time. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ023>026-MSZ053>066-072>074-241115- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 513 AM CST Fri Feb 23 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Sustained winds of 20 to 25 mph with wind gusts of 30 to 40 mph are expected for extreme southeast Arkansas, portions of east central Mississippi, portions of southwest Mississippi, west central Mississippi, central Mississippi, northeast Louisiana, and all of north central Mississippi Saturday through Saturday night. (www.weather.gov/images/jan/graphicast/image4.png) A slight risk for severe thunderstorms capable of producing damaging wind gusts and a few tornadoes exists generally along and north of the Interstate 20 corridor for mainly Saturday night into early Sunday morning. A marginal risk for a few severe storms capable of producing damaging wind gusts exists generally south of Interstate 20 for the same time. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. 15 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Feb 23, 3:15 PM CST, 3 minutes before
Special Weather Statement National Weather Service Jackson MS 315 PM CST FRI FEB 23 2018 MSZ034-035-041-232145- Washington-Sharkey-Humphreys- 315 PM CST FRI FEB 23 2018 ...A HEAVY SHOWER WILL AFFECT SOUTHEASTERN WASHINGTON...NORTHWESTERN HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES... At 314 PM CST, a shower was located over Delta City, or 7 miles southeast of Hollandale, moving north at 20 mph. Winds in excess of 30 mph are possible with this shower. This shower will be near... Murphy around 320 PM CST. Hollandale around 330 PM CST. Estill around 340 PM CST. Darlove around 345 PM CST. Torrential rainfall is also occurring with this shower, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3327 9061 3302 9066 3304 9087 3327 9087 TIME...MOT...LOC 2114Z 180DEG 17KT 3309 9076 NF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 12:03 PM CST | River Flood Warning | JAN | Avoyelles, Catahoula, Concordia | 7 days |
| Feb 23, 6:13 AM CST | River Flood Warning | JAN | Attala, Holmes | 28 days |
| Feb 23, 9:04 AM CST | Areal Flood Warning | JAN | Bolivar, Washington | 6 hr |
| Feb 23, 9:36 AM CST | River Flood Warning | JAN | Yazoo | 78 days |
| Feb 23, 3:15 PM CST | Special Weather Statement | JAN | Humphreys | 30 min |
Nearby
Wind Advisories in Mississippi, 2018Wind Advisories in Louisiana, 2018Wind Advisories in Arkansas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.